# SDR DALA2016042103182

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y1292 AT FWD GALLEY AREA FROM FRAME 16 TO FRAME 21.  REPLACED FLOORBEAM AND FASTENERS LOCATED ON -Y1292 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D531 10900.
